My son was on Isotretinoin for 6 mos at age 14. He was an A-B student who played the guitar, almost an Eagle Scout ... He started showing signs of odd behavior at 17, quit school and now has a psychosis undeterminable diagnosis. He was standing in corners to be sure of no eye contact, staying in his room, not talking. He was hospitalized at age 19? for two weeks and released to a day program (which he stayed for 2hrs and asked to go home) and asked to take that schizophrenia drug (which he refused to take). He has anxiety, depression, social interaction poor, talks repetitive jibber, poor attention, and can't do tasks when asked. I have to shampoo his head for him (as he won't use "products") and have to take his arm/capture him to get him in the bathroom to do the shampooing. He is now almost 23. He will now come out to the main part of the home and stand... watch tv standing... watch us do things (but doesn't want to help or participate) He will take frozen vegetables out, eat them cold, and leave pkg on counter (even after I've indicated the reason why he needs to put them back in freeze) He was treated for Lyme three years ago... have no idea how long he had it before he was put on the pills/meds. Do you think this acne drug could have had this long term side effect?